# SDR FDEA201103291221

- Difficulty date: March 29, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N539172
- Condition: Cracked
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RT TRANSITION PANEL BS 1380 TO 1310. CRACKS ON PANELS AND NUT PLATES. CRACKED TRANSITION PANEL IN AFT CARGO FROM RT BS 1380 TO STA 1310, REMOVED AND   REPLACED IAW SRM 51-40-02 REV.102. REPAIR IS CLASSIFIED AS MINOR.
